# SDR IPXA2014091584300

- Difficulty date: September 8, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,892 hours, 6,720 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 231LG HAS LOWER SKIN CRACKED.   REPAIRED THE FLOORBOARD IAW EO A300-5320-42721-F, APPENDIX B.
